# SDR WRNA200600006

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N502TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 075
- Aircraft time: 51,626 hours, 21,211 cycles
- Engine: Ge CF650C2
- Engine time: 61,784 hours, 18,486 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8062827
- Part serial: WYG16298
- Condition: Unserviceable
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE NR 2 FAILED TO INCREASE BEYOND 80 PERCENT N1 UPON POWER APPLICATION ON T/O.  T/O WAS REJECTED PER ABNORMAL PROCEDURES.  TROUBLE SHOOT AND FOUND MEC TO BE FAULTY.  REMOVED AND REPLACED NR 2 ENGINE MEC.  LEAK CHECK, OPS CHECK AND RIG CHECK NORMAL IAW A-300 MM 73-21-01 AND 71-00-00.  AIRCRAFT RETURNED TO SERVICE.
